# SDR UPS01836161

- Difficulty date: June 21, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Loose
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

INSPECTION TYPE:N/A PASSING 12,000 FEET LOUD BANG FROM RT FRONT SIDE OF AIRCRAFT FOLLOWED BY AIRCRAFT DEPRESSURIZATION.  SUSPECT HAIL STORM PRIOR TO TAKEOFF EMERGENCY ACCESS FOR F/O SLIDING WINDOW DISLODGED RE-INSTALLED ACCESS PNL, OK FOR CONTINUED SERVICE.
